# SDR AU970504

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: C1842
- Condition: Rough
- Location: Transmission
- Stage of operation: IN
- Nature of condition: O, J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION CLUTCH UPPER SHEAVE BEARING NOISY AND ROUGH IN OPERATION - NO EVIDENCE OF LUBRICATION - TELETEMP INDICATOR HAD NOT ACTIVATED
